# SDR 07FDEA04045

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350101203
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT WING UPPER SKIN PANEL RIB 15 T/E WAS CUT OUT AND A SEALING STRIP HAD COME A DRIFT.  REPAIR PERFORMED BY REMOVING THE SEALING STRIP, ENSURE CUT OUT TO SMOOTH PROFILE AND INSTALL A NEW REPAIR STRIP ON UPPER SURFACE IAW EA 6-5720-81075 AND RAS/BAE/1105/2004 ISS A.
